Morrey estimates for a class of noncoercive elliptic systems with VMO-coefficients

  • Giuseppa Rita Cirmi

    Università di Catania, Italy
  • Salvatore D’Asero

    Università di Catania, Italy
  • Salvatore Leonardi

    Università di Catania, Italy
Morrey estimates for a class of noncoercive elliptic systems with VMO-coefficients cover
Download PDF

A subscription is required to access this article.

Abstract

We consider a non-coercive vectorial boundary value problem with non smooth coefficients and a drift term and we study the regularity of a solution uu and its gradient in the framework of suitable Morrey spaces.

Cite this article

Giuseppa Rita Cirmi, Salvatore D’Asero, Salvatore Leonardi, Morrey estimates for a class of noncoercive elliptic systems with VMO-coefficients. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 32 (2021), no. 2, pp. 317–334

DOI 10.4171/RLM/938